Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe itching on lower calves, scratching them raw. Due to circulatory problems?

I have severely itchy lower calves! Started on my left leg, and now both legs and has even started around my ankle on one foot! I know that I have compromised circulation and warned that at some point I will have discoloration etc at an earlier age then some! Could this be circulatory related?! Tried creams/lotions to no avail! I scratch them almost raw since it happens almost non-stop all night! HELP!
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
is there associated swelling present, if yes then we might be dealing with cellulitis infection of the skin and underlying structures.
sometimes increased production of uric acid in the body can make you to itch you need to get it checked out.
yes can be a circulatory related but rarely.
you should get your sugars checked because one of the presentations of diabetes is itchiness in the legs
sometimes deficiency of some vitamins can result in itchiness
would suggest you see a physician for further follow up and treatment
get well soon .
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor